Shock and Vibration

Shock and Vibration / 2000 / Article

Open Access

Volume 7 |Article ID 178090 |

J.H. Lin, D.K. Sun, W.X. Zhong, W.S. Zhang, "High Efficiency Computation of the Variances of Structural Evolutionary Random Responses", Shock and Vibration, vol. 7, Article ID 178090, 8 pages, 2000.

High Efficiency Computation of the Variances of Structural Evolutionary Random Responses

Received23 Apr 1999
Revised14 Apr 2000


For structures subjected to stationary or evolutionary white/colored random noise, their various response variances satisfy algebraic or differential Lyapunov equations. The solution of these Lyapunov equations used to be very difficult. A precise integration method is proposed in the present paper, which solves such Lyapunov equations accurately and very efficiently.

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.